# SDR SWAA2022021663298

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR AT STA 256 HAS SEVERAL DENTS AND CREASES FROM LBL16 TO RBL 7 / CUT OUT DAMAGE AREA. FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS PER EA#1-753-33009.
